# SDR UC22002F00001

- Difficulty date: February 12, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N4145A
- Make and model: Piper PA-28-181
- Aircraft serial: 2843150
- Engine: Lyc O360A1D
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Part number: 62701114
- Condition: Worn
- Location: Fwd Stabilator
- Part time: 2,453 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT AND LEFT FORWARD STABILATOR CONTROL CABLES FRAYED AND WORN DURING A 100 HOUR INSPECTION.  .
